# SDR ASAA2019092330804

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,353 hours, 5,026 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, EXTINGUISHED PER QRH PROCEDURE. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH, LEFT SIDE WINDOW OVERHEAT LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.
